messed up menstrual cycle
I had sex for the first time on july 4th. A week later, i was due on my period, however, i didn't receive it until a month after, which made me worry i was pregnant.
I went to the doctors, took two pregnancy tests which both came out negative, but still no period. I was also prescribed the COC pill, which i started taking the day i finished my period. The yesterday, after taking the tablets for the past two weeks, i started bleeding, so i read the booklet and saw it was advised to start taking the COC pill the day you start, whereas i started taking them the day i finished.
I'm just wondering if whether or not this could have been the cause of bringing my period two weeks early.
Can taking the COC pill mess your cycle up when you start taking it?
Should i carry on taking my last weeks worth, or not?
Is it normal for this to happen/has this happened before?
Any help will be much appreciated x